# SDR DALA2025081406074

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 CORROSION FLOOR BEAM -Y765 AT FR20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM (SEAT TRACK) -Y765 LOC. BTW. FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (1142092).
